Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 29, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 26, 2018, 12:35 AM CDT for Iowa County, Iowa. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2018, 12:35 AM CDT (05:35 UTC)
- Expired
- May 26, 2018, 1:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Iowa County, IA
The radar
The Des Moines radar (KDMX), 128 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 1:09 AM CDT | HAIL 1 | 2 Ssw Marengo, IA | DELAYED REPORT AND TIME ESTIMATED FROM RADAR. HAIL BETWEEN AN NICKEL AND QUARTER SIZE. |
| May 26, 1:20 AM CDT | TSTM WND DMG | Parnell, IA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM PARNELL. LARGE TREE BRANCHES DOWN. ONE TREE SPLIT. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 185 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
683
WUUS53 KDVN 260535
SVRDVN
IAC095-260615-
/O.NEW.KDVN.SV.W.0029.180526T0535Z-180526T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
1235 AM CDT SAT MAY 26 2018
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Iowa County in east central Iowa...
* Until 115 AM CDT.
* At 1234 AM CDT, a severe thunderstorm was located near Ladora, or 9
miles west of Marengo, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Marengo, Williamsburg, North English, Victor, Ladora, Parnell,
Millersburg, Conroy, Genoa Bluff, Koszta and Lake Iowa Park.
This includes Interstate 80 in Iowa between mile markers 205 and 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4184 9230 4186 9225 4186 9216 4164 9187
4151 9209 4151 9219 4166 9230
TIME...MOT...LOC 0534Z 323DEG 15KT 4179 9225
HAIL...1.25IN
WIND...60MPH
$$
Ervin4 follow-up statements
782
WWUS53 KDVN 260541
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1241 AM CDT SAT MAY 26 2018
IAC095-260615-
/O.CON.KDVN.SV.W.0029.000000T0000Z-180526T0615Z/
Iowa IA-
1241 AM CDT SAT MAY 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR IOWA COUNTY...
At 1240 AM CDT, a severe thunderstorm was located over Ladora, or 8
miles west of Marengo, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Marengo, Williamsburg, North English, Victor, Ladora, Parnell,
Millersburg, Conroy, Genoa Bluff, Koszta and Lake Iowa Park.
This includes Interstate 80 in Iowa between mile markers 205 and 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4184 9230 4186 9225 4186 9216 4164 9187
4151 9209 4151 9219 4166 9230
TIME...MOT...LOC 0540Z 323DEG 15KT 4177 9223
HAIL...1.00IN
WIND...60MPH
$$
Ervin132
WWUS53 KDVN 260552
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1252 AM CDT SAT MAY 26 2018
IAC095-260615-
/O.CON.KDVN.SV.W.0029.000000T0000Z-180526T0615Z/
Iowa IA-
1252 AM CDT SAT MAY 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHERN IOWA COUNTY...
At 1251 AM CDT, a severe thunderstorm was located over Ladora, or
near Marengo, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Marengo, Williamsburg, Victor, Ladora, Conroy, Genoa Bluff and
Koszta.
This includes Interstate 80 in Iowa between mile markers 207 and 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4184 9230 4186 9225 4186 9216 4164 9187
4162 9203 4164 9217 4172 9230
TIME...MOT...LOC 0551Z 293DEG 13KT 4177 9216
HAIL...1.00IN
WIND...60MPH
$$
Ervin119
WWUS53 KDVN 260601
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
101 AM CDT SAT MAY 26 2018
IAC095-260615-
/O.CON.KDVN.SV.W.0029.000000T0000Z-180526T0615Z/
Iowa IA-
101 AM CDT SAT MAY 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CENTRAL IOWA COUNTY...
At 100 AM CDT, a severe thunderstorm was located near Ladora, or near
Marengo, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Marengo, Williamsburg, Victor, Ladora, Conroy, Genoa Bluff and
Koszta.
This includes Interstate 80 in Iowa between mile markers 207 and 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4179 9228 4186 9225 4186 9216 4164 9187
4162 9203 4164 9217 4172 9230
TIME...MOT...LOC 0600Z 322DEG 15KT 4173 9211
HAIL...1.00IN
WIND...60MPH
$$
Ervin513
WWUS53 KDVN 260607
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
107 AM CDT SAT MAY 26 2018
IAC095-260617-
/O.EXP.KDVN.SV.W.0029.000000T0000Z-180526T0615Z/
Iowa IA-
107 AM CDT SAT MAY 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL IOWA COUNTY WILL
EXPIRE AT 115 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4179 9228 4186 9225 4186 9216 4164 9187
4162 9203 4164 9217 4172 9230
TIME...MOT...LOC 0607Z 323DEG 15KT 4171 9209
$$
ErvinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:23 AM CDT, 12 minutes earlier.
Area forecast discussion, May 26, 12:23 AM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1223 AM CDT Sat May 26 2018 ...AVIATION UPDATE... .UPDATE... Issued at 553 PM CDT Fri May 25 2018 Early evening update for near term pops and weather to reflect recent radar and model trends. The Namnest is more aggressive in driving storms southward into the forecast area, most widespread along the western fringe where the instability gradient is. Cannot discount some marginally severe hail and wind gusts near 60 mph. Limiting factors are weak deep layer shear and a less unstable environment than central Iowa. && .SYNOPSIS... Issued at 315 PM CDT Fri May 25 2018 Scattered thunderstorms east of the MS River were moving rather slowly from the northeast. Some of these storms have produced heavy rainfall, gusty winds and small hail. This is occurring in the axis of 1.80 inch PWAT's and decent moisture convergence. Mid afternoon temperatures ranged from the mid 70s to the mid 80s. && .SHORT TERM...(This Evening through Saturday) ISSUED AT 315 PM CDT Fri May 25 2018 Forecast focus on thunderstorm chances tonight then hot and humid on Saturday. Tonight: Short wave in sw MN with a stronger wave coming out of ND was seen on water vapor movie loops. This will provide the forcing as a surface trough pushes southeast into the area. At this time, the stronger forcing/better shear looks to remain north of the cwa where SPC has a slight risk of severe storms. In our area, a marginal risk exists through this evening. Some of the stronger storms may produce one inch hail and 60 mph winds, along with heavy rainfall. Some of the models insist on a line of storms entering our northern cwa early this evening and then pushing southeast as the evening progresses, but this remains to be seen. For now thinking coverage will be scattered so have kept pops in the 30-40 percent range. Deep layer shear looks weak with CAPES about 3000 j/kg but the threat of significant severe appears low. The showers and storms should end after midnight. Minimum temperatures will be in the mid to upper 60s. Saturday: Mostly sunny skies hot and humid weather is expected as 850 mb temperatures rise to around 20C. Some of the models suggest isolated storms forming in our far southern cwa later in the afternoon on the edge of the heat dome. Otherwise, highs will be in the lower 90s with dewpoints in the upper 60s. This puts heat index values in the mid 90s but not quite in the advisory criteria. Nonetheless, precaution should be taken to prevent heat related illness. .LONG TERM...(Saturday Night through Friday) ISSUED AT 315 PM CDT Fri May 25 2018 Above normal temperatures and periodic, low confidence, chances for thunderstorms rule the extended forecast. The upper level ridge rebuilding over the region this weekend is progged to temporarily flatten with the help of the potential phasing of the system lifting out of the Gulf and a northern stream wave Wed and Thu. This will bring the best chances for thunderstorms and a temporary suppression temperatures that are looking to continue to average 10 to 15 degree above normal temperatures through next week. Saturday night through Memorial Day: Mid summer heat and humidity levels, more typical of July than late May, will continue with highs both days kept in the lower 90s and overnight lows only in the upper 60s. Slight chances for thunderstorms are mentioned in the far south Saturday night and then in the north on Monday, based on a low confidence blend of models. Tuesday through Friday...Thunderstorm chances increase from late Tuesday into Wed with the approach of a surface trough and low confidence influence of the remnants of the tropical system passing well to the southeast. This should place highs back to the 80s for at least a couple days before possibly rebounding some with the suggestion of a returning upper level ridge toward next weekend. && .AVIATION...(For the 06Z TAFS through 06Z Saturday Night) ISSUED AT 1220 AM CDT Sat May 26 2018 Scattered thunderstorms will be moving southeast over eastern Iowa at the beginning of the period, with some threat for a storm at all sites, but most likely at CID, where strong storms are possible through about 07Z tonight. After these move south, or dissipate, a quiet and hot periods will commence after Sunrise with clear skies. With the rains nearby this evening, I have placed in some light fog with any clearing before sunrise possibly allowing radiational cooling fog formation. That fog would burn off very quickly Saturday after sunrise. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...RP Kinney SYNOPSIS...Haase SHORT TERM...Haase LONG TERM...Sheets AVIATION...Ervin
Hazardous weather outlook, May 25, 11:40 AM CDT, 12 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 1140 AM CDT Fri May 25 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-261645- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1140 AM CDT Fri May 25 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT The Storm Prediction Center has a marginal risk for severe thunderstorms this afternoon and evening. Some of the storms may produce gusty winds, small hail and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY During the Memorial Day holiday hot and humid conditions can be expected. Heat indices will reach the mid 90s across the area during the afternoon into the evening. Thunderstorms are possible Tuesday into Wednesday next week. At this time it is too soon to tell if any storms will be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated this afternoon or tonight. 21
In the hours before
Special weather statement, May 25, 9:52 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
952 PM CDT FRI MAY 25 2018
IAC019-055-260330-
Buchanan-Delaware-
952 PM CDT FRI MAY 25 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUCHANAN AND
NORTHWESTERN DELAWARE COUNTIES UNTIL 1030 PM CDT...
At 951 PM CDT, a strong thunderstorm was located near Lamont, or 13
miles east of Oelwein, moving southeast at 15 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Manchester, Edgewood, Lamont, Greeley, Aurora, Dundee, Delaware,
Masonville, Stanley, Oneida, Winthrop Golf Course, Delaware County
Fairgrounds, Manchester Airport, Coffins Grove Park, Twin Bridges
Park, Backbone State Park and Jakway Park.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4250 9129 4239 9155 4261 9185 4264 9182
4265 9122
TIME...MOT...LOC 0251Z 302DEG 14KT 4267 9165
SpeckSpecial weather statement, May 25, 10:22 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1022 PM CDT FRI MAY 25 2018
IAC019-055-113-260400-
Buchanan-Delaware-Linn-
1022 PM CDT FRI MAY 25 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUCHANAN...
SOUTHWESTERN DELAWARE AND NORTHEASTERN LINN COUNTIES UNTIL 1100 PM
CDT...
At 1021 PM CDT, a strong thunderstorm was located over Masonville, or
7 miles west of Manchester, moving southeast at 20 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Manchester, Winthrop, Coggon, Delhi, Ryan, Delaware, Masonville,
Winthrop Golf Course, Robinson, Delaware County Fairgrounds, Buffalo
Creek Park, Manchester Airport, Monti, Coffins Grove Park, Buck
Creek, Baileys Ford Park and Turtle Creek Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4243 9124 4230 9134 4223 9157 4245 9176
4259 9159
TIME...MOT...LOC 0321Z 313DEG 15KT 4247 9161
SpeckSpecial weather statement, May 25, 11:31 PM CDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1131 PM CDT FRI MAY 25 2018 IAC101-177-260500- Van Buren-Jefferson- 1131 PM CDT FRI MAY 25 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN VAN BUREN AND CENTRAL JEFFERSON COUNTIES UNTIL MIDNIGHT CDT... At 1131 PM CDT, a strong thunderstorm was located over Packwood, or 7 miles northwest of Fairfield, moving southeast at 20 mph. Dime size hail is possible with this storm. Locations impacted include... Fairfield, Birmingham, Libertyville, Maharishi Vedic City, Packwood, Douds, Leando, Jefferson County Park, Brookville, Fairfield Municipal Airport, Collett and Jefferson County Fairgrounds. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4111 9213 4115 9202 4093 9181 4081 9208 TIME...MOT...LOC 0431Z 334DEG 18KT 4109 9206 Ervin
Special weather statement, May 25, 11:39 PM CDT, 56 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1139 PM CDT FRI MAY 25 2018 IAC019-055-105-113-260530- Buchanan-Jones-Delaware-Linn- 1139 PM CDT FRI MAY 25 2018 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BUCHANAN... NORTHWESTERN JONES...SOUTHWESTERN DELAWARE AND NORTHEASTERN LINN COUNTIES UNTIL 1230 AM CDT... At 1139 PM CDT, a strong thunderstorm was located near Masonville, or near Manchester, moving southeast at 35 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Anamosa, Manchester, Monticello, Central City, Winthrop, Coggon, Hopkinton, Delhi, Ryan, Martelle, Prairieburg, Dundee, Masonville, Waubeek, Stone City, Langworthy, Viola, Manchester Airport, Monti and Buck Creek. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4260 9151 4221 9104 4199 9135 4247 9174 TIME...MOT...LOC 0439Z 317DEG 32KT 4242 9154 Ervin
Special weather statement, May 25, 11:59 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1159 PM CDT FRI MAY 25 2018
IAC011-260545-
Benton-
1159 PM CDT FRI MAY 25 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BENTON COUNTY UNTIL
1245 AM CDT...
At 1158 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Elk Run Heights to near Traer.
Movement was southeast at 25 mph.
Winds in excess of 40 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Vinton, Belle Plaine, Urbana, Dysart, Shellsburg, Van Horne,
Keystone, Garrison, Mount Auburn, Luzerne, Vinton Memorial Airport,
Rodgers Park, Benton City Park, Hoefle-Dulin Park, Minne Estema Park,
Benton County Fairgrounds and Wildcat Bluff Park.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4230 9230 4230 9199 4215 9183 4210 9183
4186 9223 4186 9230
TIME...MOT...LOC 0458Z 332DEG 22KT 4239 9220 4217 9250
ErvinSpecial weather statement, May 26, 12:30 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1230 AM CDT SAT MAY 26 2018
IAC011-095-113-260615-
Benton-Linn-Iowa-
1230 AM CDT SAT MAY 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BENTON...SOUTHWESTERN
LINN AND IOWA COUNTIES UNTIL 115 AM CDT...
At 1230 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Brandon to near Brooklyn. Movement
was southeast at 25 mph.
Winds in excess of 40 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Vinton, Marengo, Williamsburg, Belle Plaine, Fairfax, Atkins,
Walford, Urbana, Shellsburg, Victor, Newhall, Blairstown, Van Horne,
Keystone, Norway, Garrison, Ladora, Millersburg, Mount Auburn and
Luzerne.
This includes the following highways...
Interstate 80 in Iowa between mile markers 205 and 221.
Interstate 380 between mile markers 46 and 48.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4215 9230 4230 9209 4230 9193 4192 9175
4186 9183 4184 9183 4151 9216 4151 9230
TIME...MOT...LOC 0530Z 333DEG 23KT 4226 9199 4181 9249
ErvinThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:02 PM CDT | Special Weather Statement | DVN | Buchanan | 43 min |
| May 25, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque | 52 min |
| May 25, 8:10 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque, Jackson | 50 min |
| May 25, 8:57 PM CDT | Special Weather Statement | DVN | Jackson, Jones | 63 min |
| May 25, 9:42 PM CDT | Special Weather Statement | DVN | Clinton | 48 min |
| May 25, 9:52 PM CDT | Special Weather Statement | DVN | Delaware | 38 min |
| May 25, 10:22 PM CDT | Special Weather Statement | DVN | Delaware | 38 min |
| May 25, 10:26 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 34 min |
| May 25, 11:31 PM CDT | Special Weather Statement | DVN | Jefferson | 29 min |
| May 25, 11:39 PM CDT | Special Weather Statement | DVN | Delaware | 51 min |
| May 25, 11:59 PM CDT | Special Weather Statement | DVN | Benton | 46 min |
| May 26, 12:30 AM CDT | Special Weather Statement | DVN | Benton, Iowa | 45 min |
| May 26, 12:51 AM CDT | Severe Thunderstorm Warning | DVN | Benton | 24 min |
| May 26, 1:07 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Linn | 38 min |
| May 26, 2:06 AM CDT | Special Weather Statement | DVN | Jefferson, Washington | 24 min |
| May 26, 4:09 PM CDT | Special Weather Statement | DVN | Keokuk | 51 min |
| May 26, 5:03 PM CDT | Special Weather Statement | DVN | Lee | 42 min |
| May 26, 5:19 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 27 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.